# SDR IXXA0500071S

- Difficulty date: October 11, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT WING EXTENED LEADING EDGE OUTBOARD VANE PLATING REPAIR DOUBLER WITH ELONGATED HOLES AND CRACK DAMAGE BETWEEN STA XOLDO 67.000 AND XS 497.491.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF EXISTING REPAIR DOUBLER AND REMOVAL OF THE DAMAGED AREA.  PERFORMED A NDT INSPECTION AND FABRICATED NEW SKIN SEGMENT, INTERNAL DOUBLER AND EXTERNAL SPLICE.  CLEANED, TREATED AND PRIMED NEW SKIN SEGMENT, INTERNAL PART AND INTERNAL DOUBLER ALONG WITH THE EXTERNAL SPLICE.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED REPAIR PART WITH NEW FASTENERS IN ACCORDANCE WITH ATI DWG W43-R08 AND DOUGLAS STRUCTURAL REPAIR MANUAL.
